- 2 AnswersOther - Skin & Body8 years ago
The dailies are a lot less then the air optix? I noticed that all daily disposable have less dk/t
Does this mean they are less safe? What level of dk/t is safe, so you don't need to worry about not getting enough oxygen?1 AnswerOptical8 years ago
I have worn a few different contact lenses and have been fitted properly for the Air Optix aqua. Sometimes my right eye is out of focus and sometimes its good? I don't know whats wrong with the lenses. Are they not sitting right? If its out of focus I can sometimes blink a lot and bring it into focus but sometimes I'm out of luck and can't wear them.
I have 2 other daily disposables with the exact same lens strength and size and have never had this problem. It's not the size or the strength. -1.5 size 14.2, 8.6
I do have a slight astigmatism of .5, but I don't think that should matter. They don't even make contacts with that low of a astigmatism.2 AnswersOptical8 years ago
A few little spots on my stool had little red spots. It looked like a true red. Just like the red blood that comes when you cut your skin. Only a few specs. Also had a few orange looking marks. This got me a little worried. Nothing in the water or on the toilet paper.
I just restarted cycling again and actually had some recent intense workouts that strained my stomach and leg muscles. I was also a little constipated and was strained. I went again later and nothing. All clean.2 AnswersOther - Diseases8 years ago
Will I have any withdrawal from 1mg a day Lorazepan for 8 days straight?
I was prescribed it with Celexa for my anxiety and I can't handle the Celexa so I'm stopping and not planning on taking the Lorazepan unless really needed. The Celexa made my anxiety a lot worse so I assume stopping the Celexa will reduce my anxiety so I don't have to rely on the Lorazepan.2 AnswersMental Health8 years ago
Recently started having bad panic attacks and started taking Celexa about a week ago. It has actually increased my anxiety and I have been taking Lorazepan everyday now 1-1.5mg a day. I am really worried about getting addicted to Lorazepan and don't know what to do. I skipped a dose of the Celexa and had no anxiety but felt really depressed.
It seems the Clexa is working aside from the side effects and that its causing more anxiety. My biggest concern is getting addicted to the Lorazepan. I have already taken it 7 days straight.2 AnswersMental Health8 years ago
I'll try to make this quick. I have had a lot of things pile up on me lately, financially, family issues, and health concerns. Just this past weekend I started suffering from Anxiety attacks. They would last for a few hours and happen everyday. I finally had to get to the ER and all my blood work came up normal.
Family doc gives me Lorazepan and Celexa. He says the Lorazepan is just temporary relief and the Celexa will help in the long run.
I am now 4 days in and feel terrbile. I think the Celexa is causing my anxiety to be worse and it completely flooring me. The worst part is I can't get out and exercise or do anything.
If I stop the Celexa I am hoping that I can deal with just the anxiety or hope it goes away so I can get out and be normal. The fact I can't go jogging, cycling, or weight lifting and it makes me feel that the pills are making me worse. These anxiety attacks have come from now where. I have never had them and never suffered from panic attacks.
Any ideas or input? Thanks4 AnswersMental Health8 years ago
I have been reading that many antidepressants cause higher blood sugar and lead to diabetes. Is Citalopram one of them. I believe its one of the safer ones when talking about diabetes but not I'm not sure.3 AnswersMental Health8 years ago
Not every time but most times I stand up I get light headed. It only last a second or two, but why?
I have had blood work recently and everything is fine. I am in my mid 30's and believe to be healthy. I do exercise daily. I have a slower heart rate then normal (they tell me its fine, its because of my running) and my blood pressure is normal or sometimes a little low.
Is this being caused by low blood pressure? It only last a second or two. Its never so bad that I have to sit down but its getting annoying and worrying.4 AnswersOther - General Health Care8 years ago
This may not make sense but what does blood in stool look like? Does the water always go red?
I am not sure as I think I saw blood mixed in and on the top but I couldn't be sure. It looked dark redish but I am not sure. It didn't look right, thats for sure but I don't really know what to look for.
The water was still clear and nothing on the toilet paper.3 AnswersOther - Diseases8 years ago
Does a slightly raised tumor marker indicate cancer? The lab says anything under 8 is normal but mine is 10. I get a lot of different ranges online but my doctor is worried. Even though the ultrasound can't pick up a mass he thinks something is wrong and thats making me very concerned.
Anyone know a little more about the AFP tumor marker1 AnswerCancer8 years ago
This afternoon everything started to go blurry on me. I was on the computer and it first got a little blurry from the sides and eventually I could not read any text on the screen. This lasted a few minutes and then everything started to get a little better and eventually my vision went back to normal.
I called my Ophthalmologist, he was unable to see me but he said the symptoms sound serious and I should have everything checked out at my doctors right away. Does not think its eye related.
2. Went to ER and doctor believes its something wrong with my eyes and nothing else. Did a ECG but nothing else. Sent me to see a different Ophthalmologist right away. The Ophthalmologist says its "aura" due to migraines, but without the actual migraine. He did a full examination of my eyes but found nothing. He said before he even looked that he would find nothing because this is not eye related.
I was asked a few times at ER if I had headaches or if I usually suffer from them. I hardly ever have headaches or do I suffer from Migraines.
Does this sound like Aura? I am worried that this might be more serious but I have already seen a few doctors so nothing more to do.
I am 32 year old male, and fairly active and fairly thin. When my eye sight started to go it scared the S&^T out of me. It got bad, I couldn't even read a thing on the computer screen. I could make out some letters but other were so blurry.1 AnswerOther - Health8 years ago
Studies are showing that after workouts you should not intake carbs, at least for 1-2 hours. It also seems that muscles become temporarily insulin resistant after intense workouts. Does anyone know how temporary this is? Is it just minutes or hours?
I'm taking about a 2 hour cycle or run.3 AnswersDiabetes8 years ago